Journal article icon

Journal article

Convergence of a Branching Particle Method to the Solution of the Zakai Equation

Actions


Access Document


Publisher copy:
10.1137/S0036139996307371

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM Journal on Applied Mathematics
Volume:
58
Issue:
5
Pages:
1568-1590
Publication date:
1998-10-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:bd2498a0-4f15-4aaa-b6c2-dbc97a0d519b
Source identifiers:
366635
Local pid:
pubs:366635

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP